# SDR DALA2024062406409

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1160 S16-17l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME WEB 1160 BTW S-16L AND S- 17L IN PAX CABIN.   PERMANENT REPAIR ON FRAME WEB 1160 BTW S-16L AND S-17L IN PAX CABIN WAS PERFORMED PER PRI NO.618609-14. REV.1. AND ER/A NO.618609-14, REV.ORIGINAL , SECTION I.
